# SDR P5CA0801570

- Difficulty date: June 27, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 32,532 hours, 5,519 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING PUSHBACK AND ENGINE START NR 1 STARTER CUTOUT MESSAGE APPEARED.  AIRCRAFT RETURNED TO BLOCKS.  START VALVE WAS REPLACED, BUT NO HELP.  ITEM WAS THEN DEFERRED IAW MEL 80-11-1.  NO OTHER ISSUES.  (A)
